.

Proximal subdifferential of the bilateral minimal time function and some regularity applications

LAUR Repository

Show simple item record

dc.contributor.author Nour, Chadi
dc.date.accessioned 2018-04-17T12:29:43Z
dc.date.available 2018-04-17T12:29:43Z
dc.date.copyright 2013 en_US
dc.identifier.issn 0944-6532 en_US
dc.identifier.uri http://hdl.handle.net/10725/7399
dc.description.abstract We derive a formula for the proximal subdifferential of the bilateral minimal time function in the linear case. As a consequence, we prove some new regularity properties for this function, essentially, we provide suitable weak controllability assumption under which its epigraph is locally ϕ0-convex. en_US
dc.language.iso en en_US
dc.title Proximal subdifferential of the bilateral minimal time function and some regularity applications en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 200502681 en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Journal of Convex Analysis en_US
dc.journal.volume 20 en_US
dc.journal.issue 4 en_US
dc.article.pages 1095-1112 en_US
dc.keywords Bilateral and unilateral minimal time function en_US
dc.keywords Linear control system en_US
dc.keywords ϕ-convexity en_US
dc.keywords Proximal analysis en_US
dc.keywords Nonsmooth analysis en_US
dc.identifier.ctation Nour, C. (2013). Proximal subdifferential of the bilateral minimal time function and some regularity applications. J. Convex Anal, 20, 1095-1112. en_US
dc.author.email chadi.nour@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url http://www.heldermann-verlag.de/jca/jca20/jca1309_b.pdf en_US
dc.author.affiliation Lebanese American University en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search LAUR


Advanced Search

Browse

My Account